Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have diabetes. Pain in hands and legs, increasing belly fat. What to do?

What can my mother do now (about belly fat increasing, feel pain to move right hand _ problem to sit_? My mother (58 years) has been suffering from diabetes for 12 year long.. Now, she is felling pain to move her hand, felling pain on leg when she want to sit on the floor and her belly fat increasing day by day.. What can she do for these problems.. I love my mother very much.. Thanx for your help. Her profile: Age : 58 years weight: 60 kg Insulin :2times daily (16, 30) blood sugar: 12.5 (last test: 1 month ago) Suffering from diabetes: about 12 years Please ask if need any further information. Thanx for cooperation..
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
saifstu nice to hear the word that you love ur mom . abt the weight one of the problem with insulin is weight gain. after menopause usually ppl become a bit fat too.. for the pain in hand better have physio therapy it may be a frozen shoulder .. she may be ok . if possible a reduction in insulin and addition of tablets like metformin may help her to control wt gain,, anyhow she is 58 so age factor we can do nothing,

all the best . keep in touch . my wishes for your mothers recovery\
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor